# SDR AALA202212234653

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 31,058 hours, 13,132 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PAINT MISSING AND CORROSION EVIDENT ON UNDERSIDE OF RUDDER COUNTERWEIGHT HINGE. PERMANENT REPAIR ACCOMPLISHED PER AARD 55-40-02-01.
